# SDR AALA202303205270

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 61,273 hours, 26,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R ENTRY DOOR SLIDE GIRT BAR PLASTIC CLIP DAMAGED. MAINTENANCE FOUND PLASTIC CLIP LOOSE. SECURED CLIP. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-02.
